| Model Number |
REELPASS SUTR LASSO,45° CRV RT |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
Event or Problem Description
It was reported during a slap repair of a left shoulder.Out of the package the suture expelled a little bit but stopped.The nurse then pulled a decent amount of the suture out to try to clear any obstructions.The suture was then cut and the wheel rolled to expel suture which seemed to work properly.Once in the joint, the suture would only expel a small amount.The case was successfully completed by opening up another reelpass lasso.